# SDR UIEA2018071601485

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FAN COWL SEGMENT SUPPORT BEAM UPPER SKIN CHAFED. ACCOMPLISHED BLENDOUT REPAIR ON NR 2 PYLON FAN COWL SEGMENT SUPPORT BEAM UPPER SKIN PER EA 767-5452-28-A7325IR.
